MAUDE Adverse Event Report: HALYARD HEALTH MIC* PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) KIT; DIGESTHEALTH ENTERAL FEED TUBE KITS

HALYARD HEALTH MIC* PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) KIT; DIGESTHEALTH ENTERAL FEED TUBE KITS
Model Number 7160-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is available to returned for evaluation, but has not been received.The device history record for the lot number, 0202297995, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.Root cause could not be determined.All information reasonably known as of 30mar2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that, a percutaneous endoscopic gastrostomy (peg) tube was placed on (b)(6) 2017, the health care worker was trying to replace the (peg) tube with a balloon retained tube.When attempting to remove the peg via traction, the bumper detached and remained inside the patient.The patient was taken to endoscopy to retrieve the bumper.There was no reported injury.No additional information was provided.
 
Additional Manufacturer Narrative
Sample received and is being processed for evaluation.All information reasonably known as of 05jun2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Additional Manufacturer Narrative
The sample was returned and evaluated.One used sample was not returned with the original packaging, therefore the lot number reported cannot be verified.According to the complaint description, the bumper came off and was left inside the patient.The detached component (bumper) was not returned, and overall appearance of the sample exhibited yellowish discoloration.As reported from the complaint comments, the bumper was not attached to the peg tube.There were no cuts or damages noticed on the tubing.No failures were detected in the returned sample.Per incident comments, one device was in use for an extended period of time, indicating that the device performed as intended during use.All information reasonably known as of 31jul2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6455231
Report Number3006646024-2017-00009
Device Sequence Number588084
Product Code KNT
UDI-Device Identifier30680651409776
UDI-Public30680651409776
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Expiration Date04/30/2017
Device Model Number7160-20
Device Catalogue Number104097700
Device Lot Number0202297995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2017
Initial Date Received by Manufacturer 03/10/2017
Supplement Date Received by ManufacturerNot provided
07/14/2017
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date06/15/2017
08/04/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight60